# SDR EVCA202107070001

- Difficulty date: June 9, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N649AE
- Make and model: Bell 407
- Aircraft serial: 53872
- Aircraft time: 6,130 hours, 17,915 cycles
- Engine: Allsn 250C47B
- Engine time: 9,890 hours, 26,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN. AIRCRAFT WAS INSPECTED AND NO FAULTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
